Tempra Forte Paracetamol 250mg/5ml Syrup 120ml
HomeStore

Tempra Forte Paracetamol 250mg/5ml Syrup 120ml

Tempra Forte Paracetamol 250mg/5ml Syrup 120ml

  • Tempra Forte Paracetamol is for the relief of headaches, mild to moderate pain, and reduction of fever associated with the common colds, flu, and immunization.
  • To be taken 3 to 4 times daily or as needed. Used as prescribed by the physician.
  • Formulated with orange flavor adding a pleasant taste and aroma to make it easier for children to take the medication.
  • Each 5ml contains 250mg of paracetamol.
  • Store at temperatures not exceeding 30ºC.
  • Sold per 1 bottle contains 120ml of Tempra Forte Paracetamol Syrup.
$1.46

Original: $4.86

-70%
Tempra Forte Paracetamol 250mg/5ml Syrup 120ml

$4.86

$1.46

More Images

Tempra Forte Paracetamol 250mg/5ml Syrup 120ml - Image 2

Tempra Forte Paracetamol 250mg/5ml Syrup 120ml

  • Tempra Forte Paracetamol is for the relief of headaches, mild to moderate pain, and reduction of fever associated with the common colds, flu, and immunization.
  • To be taken 3 to 4 times daily or as needed. Used as prescribed by the physician.
  • Formulated with orange flavor adding a pleasant taste and aroma to make it easier for children to take the medication.
  • Each 5ml contains 250mg of paracetamol.
  • Store at temperatures not exceeding 30ºC.
  • Sold per 1 bottle contains 120ml of Tempra Forte Paracetamol Syrup.

Product Information

Shipping & Returns

Description

  • Tempra Forte Paracetamol is for the relief of headaches, mild to moderate pain, and reduction of fever associated with the common colds, flu, and immunization.
  • To be taken 3 to 4 times daily or as needed. Used as prescribed by the physician.
  • Formulated with orange flavor adding a pleasant taste and aroma to make it easier for children to take the medication.
  • Each 5ml contains 250mg of paracetamol.
  • Store at temperatures not exceeding 30ºC.
  • Sold per 1 bottle contains 120ml of Tempra Forte Paracetamol Syrup.